# SDR CALA2024030500636

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 62,625 hours, 27,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5744356926539
- Condition: Gouged
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E AT #1 SLAT ABOVE #3 TRACK SKIN IS GOUGED APPROX. 1. 5 INCH LONG.  REMOVED AND REPLACED SKIN AT RH WING #1 SLAT ABOVE #3 TRACK A320 SRM 51-72-11.
